# SDR SWAA2025011780603

- Difficulty date: December 23, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON SCUFF PLATE FWD POSITION OF FWD CARGO COMPARTMENT 2024-772677<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23046221 DUE DATE: 25-MAY-25;[02] TOOL USED; RADIOMETER PHOTOMETER; P/N: XR-1000; S/N: 1959843; DUE DATE: 10-MAR-25;[03] REPAIRED SCUFF PLATE FWD POSITION OF FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED SCUFF PLATE FWD POSITION OF FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
